# SDR QMLD2012022310212

- Difficulty date: February 23, 2012
- Submitted: March 2, 2012
- Operation: General aviation
- Aircraft: N557LF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0559
- Aircraft time: 2,380 hours, 1 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Rotor
- Part number: L642A0101052
- Part serial: M1581
- Condition: Damaged
- Location: Tail
- Part time: 2,380 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A TAIL ROTOR IS IN THE SHOP FOR A 36 MONTH INSPECTION. ON BEGINNING THE INSPECTION, HAVE WHAT SEEMS TO BE A LIGHTNING STRIKE.  AFFECTED ARE THE SPLINED FLANGE, PN L642A2019201, LAMINATED TORSION BAR, PN 350A33318000, AND 1 OF THE SLIDING RING BUSHINGS, PN L642A2035201. THE HUB BODY PN L642A2003102, HAS AN ANOMALY THAT IS NOT CONSISTENT WITH WHAT HAS NORMALLY BEEN FOUND DURING INSPECTIONS.
